Alert archive / Mississippi / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 302, NWS Jackson, MS

July 16, 2004Rankin County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 16, 2004, 5:27 PM CDT for Rankin County, Mississippi. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2004, 5:27 PM CDT (22:27 UTC)
Expired
Jul 16, 2004, 6:25 PM CDT
In force
58 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 5 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 16, 12:45 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.5 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2004-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3154 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2004-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3154 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 162227
SVRJAN
MSC121-162325-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
527 PM CDT FRI JUL 16 2004

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RANKIN COUNTY IN CENTRAL MISSISSIPPI

* UNTIL 625 PM CDT

* AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 4 MILES NORTHEAST OF FLOWOOD...MOVING SOUTHEAST
  AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL...
  BE NEAR PEARL AT 530 PM CDT
  BE NEAR BRANDON AT 540 PM CDT
  
DAMAGING WINDS AND TORRENTIAL RAINS ARE LIKELY. GO INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

WINDS UP TO 60 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3244 9002 3229 9016 3216 8995 3229 8976

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 2:45 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jul 16, 2:45 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
245 PM CDT FRI JUL 16 2004

.SHORT TERM...
EXPECT A ONE TWO PUNCH THROUGH SATURDAY MORNING. A SQUALL LINE IS
CURRENTLY DEVELOPING OVER NORTH MS AND SE ARK...THIS LINE WILL MOVE
SOUTHWARD INTO THE AREA. OTHER SHRA/TSRA ARE DEVELOPING ALONG A
BOUNDARY THAT EXTENDS FROM TN INTO CENTRAL AL. AN EXREMELY UNSTABLE
ATMOSPHERE WITH SFC BASED CAPES IN EXCESS OF 4000 J/KG...PW VALUES
NEAR 2 INCHES...AND DEW POINTS IN THE MID TO UPPER 70S OVER THE AREA
COMBINE FOR AN INTERESTING EVENING IN MISSISSIPPI. SEVERE WEATHER
WILL ACCOMPANY THE AFOREMENTIONED SQUALL LINE...DAMAGING WINDS AND
HAIL ARE THE PRIMARY RISKS. ANOTHER U/L DISTURBANCE...NOW LOCATED IN
KANSAS WILL PUSH INTO THE AREA OVERNIGHT BRINGING ROUND TWO OF
CONVECTION INTO THE AREA. THE ATMOSPHERE SHOULD REMAIN VERY UNSTABLE
OVERNIGHT SO AGAIN EXPECT AREAS OF DAMAGING WINDS AND HAIL WITH
THESE STORMS. WITH SUCH A MOIST ATMOSPHERE...PWS NEAR 2 INCHES AND
KIS ABOVE 35...HEAVY RAINFALL WILL BE LIKELY. WILL HIGHLIGHT PONDING
OF AREA ROADWAYS IN THE HWOJAN...HOWEVER TORRENTIAL DOWNPOURS WILL
RESULT IN FLASH FLOODING OF LOW LYING AND FLOOD PRONE AREAS.

EXPECT REDEVELOPMENT IN THE SOUTH EARLY TOMORROW AFTERNOON IN THE
SOUTHERN COUNTIES AS THE FRONTAL BOUNDARY WILL EXTEND ACROSS CENTRAL
MISSISSIPPI. EXPECT THE POSSIBILITY OF SCATTERED SEVERE IN THESE
AREAS AS THE ATMOSPHERE WILL CONTINUE TO BE VERY UNSTABLE. A LOW
LEVEL THETA-E RIDGE WILL EXTEND ACROSS THE SOUTH AND WITH DEW POINTS
THAT IN THE MID TO HIGH 70S...SFC BASED CAPES IN EXCESS OF 4000 J/KG
APPEAR LIKELY. MODELS QUICKLY MOVE THE CONVECTION OUT OF THE AREA
SATURDAY NIGHT AS UPPER LEVEL ENERGY FORCES THE FRONTALY BOUNDARY
SOUTH AND EASTWARD. EXPECT A PLEASANT DAY ON SUNDAY WITH LOWER RH
AND A LIGHT NORTH WIND.

.LONG TERM...BACK TO A TYPICAL SUMMERTIME PATTERN AFTER A BRIEF COOL
DOWN ON MONDAY. WITH SFC HIGH PRESSURE SETTLING OVER THE REGION
USHERING IN LOWER DEWPOINTS...LOW TEMPS ON MONDAY WILL BE QUITE
COMFORTABLE. HAVE DROPPED LOWS INTO THE MID 60S MOST AREAS. GFS
INDICATES INCREASED INSTABILITY ON WEDNESDAY...MOISTURE RETURN WILL
BE SLOW BUT CANNOT RULE OUT ISOLATED AFTERNOON TYPE CONVECTION. GFS
INDICATES THAT U/L ENERGY WILL BE POISED TO MOVE INTO THE AREA ON
FRIDAY...SO INCREASED POPS TO LOW END CHANCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON    70  87  69  89 /  60  70  30  10
MERIDIAN   70  87  69  89 /  60  70  40  20

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

15/25
Hazardous weather outlook, Jul 16, 4:50 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
450 PM CDT FRI JUL 16 2004

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
171827-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
450 PM CDT FRI JUL 16 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND SATURDAY...

...THUNDERSTORMS...
SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE
AREA THIS AFTERNOON AND TONIGHT. PARTICULARLY DAMAGING WIND GUSTS
OF 70 TO 80 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS.
ADDITIONALLY...HAIL UP TO THE SIZE OF QUARTERS WILL BE POSSIBLE.

NUMEROUS THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS MUCH
OF CENTRAL AND SOUTHERN MISSISSIPPI AND NORTHEAST LOUISIANA. THE
ATMOSPHERE ACROSS THIS AREA IS QUITE MOIST AND UNSTABLE...AND
SOME OF THESE STORMS HAVE BEEN SEVERE PRODUCING WIND DAMAGE AND
HAIL. THE THREAT FOR SOME OF THESE STORMS TO BE
SEVERE...PRODUCING WIND GUSTS TO 70 MPH AND HAIL...WILL CONTINUE
INTO THE EARLY EVENING HOURS.

TO THE WEST OVER LOUISIANA AND SOUTHERN ARKANSAS...STRONG DAYTIME
HEATING HAS RESULTED IN AN EXTREMELY UNSTABLE AIRMASS.	AN UPPER
LEVEL WEATHER DISTURBANCE WAS MOVING SOUTHEAST INTO ARKANSAS AT
LATE AFTERNOON.  THIS IS EXPECTED TO RESULT IN ANOTHER COMPLEX OF
THUNDERSTORMS WHICH WILL MOVE ACROSS THE REGION OVERNIGHT
TONIGHT.  WIND SHEAR ACROSS THE REGION IS EXPECTED TO BE
UNUSUALLY STRONG FOR JULY.  COMBINED WITH THE VERY UNSTABLE
AIR...THIS MEANS THAT A SIGNIFICANT SEVERE WEATHER POTENTIAL
EXISTS WITH THE POSSIBILITY OF DAMAGING WINDS...LARGE HAIL...AND
AN ISOLATED TORNADO...FOR THE ENTIRE AREA.  THE HIGHEST RISK FOR
SEVERE WEATHER...AND THE POSSIBILITY OF NUMEROUS REPORTS OF
DAMAGING WIND...TONIGHT SHOULD BE IN AREAS ALONG AND WEST OF
INTERSTATE 55.

THE RISK OF SEVERE STORMS WILL CONTINUE ACROSS THE REGION INTO
SATURDAY EVENING AS ONE OR TWO ADDITIONAL COMPLEXES OF
THUNDERSTORMS WILL MOVE SOUTH ACROSS THE REGION.  DAMAGING WINDS
AND HAIL WILL REMAIN THE PRIMARY THREATS.

PERSONS PLANNING OUTDOOR ACTIVITIES THIS AFTERNOON AND TONIGHT
SHOULD BE AWARE THAT STORMS MAY ERUPT AND BECOME SEVERE QUICKLY.

...FLOODING...
A VERY MOIST AND UNSTABLE AIRMASS WILL BE FAVORABLE FOR
THUNDERSTORMS WITH VERY HEAVY RAIN THIS AFTERNOON THROUGH
SATURDAY. WHILE MOST OF THE THUNDERSTORM ACTIVITY SHOULD BE
PROGRESSIVE...UNIDIRECTIONAL UPPER LEVEL WIND FIELDS WILL SUPPORT
STORMS MOVING REPEATEDLY OVER THE SAME LOCATION. LOCALIZED HOURLY
RAINFALL AMOUNTS OF TWO OR THREE INCHES WILL BE POSSIBLE AND
COULD RESULT IN MINOR FLOODING.  ADDITIONALLY...THE TORRENTIAL
RATE OF RAINFALL COULD RESULT IN BRIEF FLASH FLOODING OF LOW
LYING AND FLOOD PRONE AREAS AS LINES OF STORMS MOVE THROUGH.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS... AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...COULD BE NECESSARY AT ANY TIME FROM THIS AFTERNOON
THROUGH SATURDAY. ACTIVATION IS NOT ANTICIPATED FROM SUNDAY
THROUGH NEXT THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jul 16, 2:31 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
231 PM CDT FRI JUL 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0209 PM     TSTM WND GST     DOWNTOWN JACKSON        32.30N 90.19W
07/16/2004  60 MPH           HINDS              MS   EMERGENCY MNGR

            WIND GUST TO 60 MILES AN HOUR REPORTED BY MISSISSIPPI
            EMERGENCY MANAGER.

&&

GILMORE
Local storm report, Jul 16, 2:46 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
246 PM CDT FRI JUL 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     10 S ELLISVILLE         31.45N 89.21W
07/16/2004                   JONES              MS   UTILITY COMPANY

            SEVERAL TREES AND POWER LINES DOWN 10 MILES SOUTH OF
            ELLISVILLE, REPORTED BY UTILITY COMPANY.

&&

GILMORE
Local storm report, Jul 16, 3:49 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
349 PM CDT FRI JUL 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     LAUREL                  31.69N 89.14W
07/16/2004                   JONES              MS   EMERGENCY MNGR

            MUTIPLE TREES DOWN COUNTY WIDE.

&&

GILMORE
Local storm report, Jul 16, 4:08 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CDT FRI JUL 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     PEARL                   32.27N 90.11W
07/16/2004                   RANKIN             MS   LAW ENFORCEMENT

            NUMEROUS POWER LINES DOWN IN VICINITY OF ALBERMARLE
            STREET IN PEARL REPORTED BY LAW ENFORCEMENT OFFICIALS.

&&

GILMORE
Special weather statement, Jul 16, 5:01 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
0501 PM CDT FRI JUL 16 2004

MSZ026>033-037>039-044>046-051-052-057-058-162301-
ATTALA MS-CARROLL MS-CHOCTAW MS-CLARKE MS-CLAY MS-GRENADA MS-JASPER
MS-KEMPER MS-LAUDERDALE MS-LEAKE MS-LOWNDES MS-MONTGOMERY MS-
NESHOBA MS-NEWTON MS-NOXUBEE MS-OKTIBBEHA MS-WEBSTER MS-WINSTON MS-

SEVERE THUNDERSTORM WATCH NUMBER 648 HAS BEEN CANCELLED FOR THE
FOLLOWING COUNTIES:

IN MISSISSIPPI...
ATTALA...       CARROLL...      CHOCTAW...      CLARKE...
CLAY...         GRENADA...      JASPER...       KEMPER...
LAUDERDALE...   LEAKE...        LOWNDES...      MONTGOMERY...
NESHOBA...      NEWTON...       NOXUBEE...      OKTIBBEHA...
WEBSTER...      WINSTON...

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034>036-040>043-
047>050-053>056-059>066-072>074-162301-
ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA-EAST CARROLL LA-
FRANKLIN LA-MADISON LA-MOREHOUSE LA-RICHLAND LA-TENSAS LA-WEST
CARROLL LA-ADAMS MS-BOLIVAR MS-CLAIBORNE MS-COPIAH MS-COVINGTON MS-
FORREST MS-FRANKLIN MS-HINDS MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-
JEFFERSON MS-JEFFERSON DAVIS MS-JONES MS-LAMAR MS-LAWRENCE MS-
LEFLORE MS-LINCOLN MS-MADISON MS-MARION MS-RANKIN MS-SCOTT MS-
SHARKEY MS-SIMPSON MS-SMITH MS-SUNFLOWER MS-WARREN MS-WASHINGTON MS-
YAZOO MS-

SEVERE THUNDERSTORM WATCH NUMBER 648 REMAINS IN EFFECT FOR THE
FOLLOWING COUNTIES:

IN ARKANSAS...
ASHLEY...       CHICOT...

IN LOUISIANA...
CATAHOULA...    CONCORDIA...    EAST CARROLL... FRANKLIN...
MADISON...      MOREHOUSE...    RICHLAND...     TENSAS...
WEST CARROLL...

IN MISSISSIPPI...
ADAMS...        BOLIVAR...      CLAIBORNE...    COPIAH...
COVINGTON...    FORREST...      FRANKLIN...     HINDS...
HOLMES...       HUMPHREYS...    ISSAQUENA...    JEFFERSON...
JEFFERSON DAVIS...JONES...        LAMAR...        LAWRENCE...
LEFLORE...      LINCOLN...      MADISON...      MARION...
RANKIN...       SCOTT...        SHARKEY...      SIMPSON...
SMITH...        SUNFLOWER...    WARREN...       WASHINGTON...
YAZOO...

CRAVEN
Local storm report, Jul 16, 5:04 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
504 PM CDT FRI JUL 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             2 W BYRAM               32.18N 90.28W
07/16/2004  0.50 INCH        HINDS              MS   EMERGENCY MNGR

            MARBLE SIZE HAIL 2 MILES WEST OF BYRAM REPORTED BY EMA.

&&

GILMORE

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 7:39 PM CDTFlash Flood WarningJANIssaquena2 hr
Jul 16, 10:07 AM CDTSevere Thunderstorm WarningJANAttala, Holmes28 min
Jul 16, 11:03 AM CDTFlash Flood WarningJANGrenada2 hr
Jul 16, 11:13 AM CDTSevere Thunderstorm WarningJANNeshoba42 min
Jul 16, 11:34 AM CDTSevere Thunderstorm WarningJANMontgomery61 min
Jul 16, 11:40 AM CDTFlash Flood WarningJANMontgomery2 hr
Jul 16, 11:57 AM CDTFlash Flood WarningJANForrest, Lamar118 min
Jul 16, 12:00 PM CDTSevere Thunderstorm WarningJANForrest45 min
Jul 16, 12:06 PM CDTSevere Thunderstorm WarningJANWebster44 min
Jul 16, 12:24 PM CDTSevere Thunderstorm WarningJANChoctaw46 min
Jul 16, 12:32 PM CDTSevere Thunderstorm WarningJANJasper43 min
Jul 16, 12:32 PM CDTSevere Thunderstorm WarningJANClarke68 min
Jul 16, 12:33 PM CDTSevere Thunderstorm WarningJANWinston47 min
Jul 16, 12:40 PM CDTSevere Thunderstorm WarningJANLamar30 min
Jul 16, 12:44 PM CDTSevere Thunderstorm WarningJANOktibbeha51 min
Jul 16, 2:14 PM CDTSevere Thunderstorm WarningJANCovington, Jones41 min
Jul 16, 2:54 PM CDTSevere Thunderstorm WarningJANJasper, Smith61 min
Jul 16, 3:01 PM CDTSevere Thunderstorm WarningJANRankin59 min
Jul 16, 3:46 PM CDTSevere Thunderstorm WarningJANSimpson44 min
Jul 16, 4:31 PM CDTSevere Thunderstorm WarningJANHinds44 min
Jul 16, 4:48 PM CDTSevere Thunderstorm WarningJANMadison47 min
Jul 16, 5:24 PM CDTSevere Thunderstorm WarningJANLamar61 min
Jul 16, 5:54 PM CDTSevere Thunderstorm WarningJANCopiah46 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.